26564 articles – 20396 references  [version française]
.:. Browse > By author > Akiyama .:.
6 documents ordered by :

fulltext access Similar dissection of sets
Akiyama S. et al
Geometriae Dedicata 150, 1 (2011) 233-247 [hal-00449889 - version 1]
fulltext access Periodicity of certain piecewise affine planar maps
Akiyama S. et al
Tsukuba Journal of Mathematics 32, 1 (2008) 197-251 [hal-00143816 - version 3]
Boundary of central tiles associated with Pisot beta-numeration and purely periodic expansions
Akiyama S. et al
Monatshefte für Mathematik 155, 3-4 (2008) 377-419 [inria-00330567 - version 1]
fulltext access Boundary of central tiles associated with Pisot beta-numeration and purely periodic expansions
Akiyama S. et al
Rapport de recherche (2007) [inria-00180239 - version 1]
fulltext access Remarks on a conjecture on certain integer sequences
Akiyama S. et al
Periodica Mathematica Hungarica 52 (2006) 1-17 [hal-00023237 - version 1]
fulltext access A certain finiteness property of Pisot number systems
Akiyama S. et al
Journal of Number Theory 107 (2004) 135-160 [hal-00023233 - version 1]